Aaaaah, the joys of Lupus... NOT!!!!
On the eyelid question - dunno if this helps, but after I went on Methotrexate (which also alters the immune system, like Cellcept does), I had to completely change all the face creams and makeup I was using. I went through a few months of really bad acne - not tons of zits, but HUGE, painful ones - usually 2-3 of them at a time, and they'd last for a month or more. Plus, my eyelids became SUPER-sensitive to ANY kind of cream or makeup - even stuff that I had been using for years with no problem. I tried a bunch of stuff, and eventually what I found is that I have to use Clinique eye cream on them twice a day, and be careful not to get any other moisturizers on them. I bought all new hypoallergenic eye makeup, and as long as I use the Clinique cream first to put a protective barrier there, I am okay. I also switched all my moisturizers, etc - on my docn's advice, I use a lot of retinol and some heavy moisturizers, and the acne has gone away and my skin looks (and feels) great again now. But it took a lot of trial and error to find what worked for me. Basically, going on the medication for Lupus really changed my skin.
Aaaaand, yes - the Raynaud's. I also have that - more in my toes than my hands, but I get the same kind of stuff. My doc recommended one regular-dose aspirin per day, so I do that now - and I am super-careful about keeping warm. He also prescribed some nitroglycerine cream, which helps. But it does seem to be slowly getting worse as I age....treating the Lupus helped a little, but it's still there.
More than Raynauds, when the Lupus affects my hands, it does make me awfully clumsy...I get fluid on my finger joints and my hands just don't work quite right. It's not horribly painful like arthritis, thank goodness, but it sucks dropping everything all the time! That symptom got quite a bit better when the Plaquenil and Mtx kicked in after several months...but it's still the first sign of a flare for me. if I have a day where I am dropping everything, I know I need to take some NSAIDs and get extra rest.
That feeling of running a low fever is very common with autoimmune diseases - and you can feel that way even when your body temperature is "normal". Many of us have a lower-than-normal body temp to begin with - mine is around 97.4 - so if I am at 98.6, I feel yucky. That also pretty much disappeared for me after a few months of treatment.
I don't know if the Cellcept will help your joint pain - everybody is different - but I can say that being on Methotrexate has worked wonders for me so far. I can't believe how much better I feel than I did a year ago!!!! Not every treatment works for every person, of course - it can take a while to find what is right for you - but don't give up. Keep working with your doc to find things that help. My doc also suggested some changes to my diet that might help, and they did - but that's also something you should do WITH your doc and maybe a nutritionist.
It helps to keep a diary of symptoms so your doc can see patterns of things....and if he/she isn't addressing something you feel is important, be sure to bring it up as much as you need to in order to get it addressed. Sometimes nothing can be done about it - but it's still important that the doc know how much it's affecting you.
Best of luck...let us know how things go!